# SDR 96FDEA00313

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rt Fitting
- Part number: 65195316
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-137-01) BS 1342 RBL 17 STR 5R ON FITTING ANGLE.  REMOVED CORROSION TERMINAL FITTING AND INSTALLED NEW RT SPAR FITTING AT BS 1342 IAW BOEING SB 727-55-088.
